Local Framings

Roitzheim, Constanze (2011) Local Framings. New York Journal of Mathematics, 17 (1). pp. 513-552. ISSN 1076-9803. (Full text available)

PDF - Published Version
Download (446kB) Preview
[img]
Preview
Official URL
http://nyjm.albany.edu/j/2011/17-22.html

Abstract

Framings provide a way to construct Quillen functors from simplicial sets to any given model category. A more structured set- up studies stable frames giving Quillen functors from spectra to stable model categories. We will investigate how this is compatible with Bousfield localisation to gain insight into the deeper structure of the stable homotopy category. We further show how these techniques relate to rigidity questions and how they can be used to study algebraic model categories.

Item Type: Article
Uncontrolled keywords: Stable homotopy theory, model categories, Bous´┐Żeld localisation
Subjects: Q Science > QA Mathematics (inc Computing science) > QA440 Geometry > QA611 Topology > QA612 Algebraic topology
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Constanze Roitzheim
Date Deposited: 13 Aug 2012 16:01
Last Modified: 13 Nov 2014 16:39
Resource URI: http://kar.kent.ac.uk/id/eprint/30124 (The current URI for this page, for reference purposes)
ORCiD (Roitzheim, Constanze):
  • Depositors only (login required):

Downloads

Downloads per month over past year